# SDR C2XA04SH309

- Difficulty date: May 22, 2004
- Submitted: May 22, 2004
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 11,759 hours, 8,452 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 14576502413
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE NR 1 ENGINE LOWER COWLING WAS FOUND TO BE CHAFED ON THE INNER SKIN.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
